Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 153, NWS St. Louis, MO

June 9, 2011Lewis County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 9, 2011, 11:07 PM CDT for Lewis County, Missouri. It took effect at Jun 11, 2011, 10:45 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 9, 2011, 11:07 PM CDT (04:07 UTC)
In effect from
Jun 11, 2011, 10:45 AM CDT
Expired
Jun 10, 2011, 10:13 AM CDT
In force
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lewis County, MO

The radar

The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fabius River near Ewing (EWNM7). The gauge peaked at 8.33 ft at Jun 11, 2011, 9:00 AM CDT.

actionminormoderate5101506/1006/11
Action stage
9 ft
Minor stage
11 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05497150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

972 
WGUS43 KLSX 100407
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 PM CDT THU JUN 9 2011

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY

.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE 1.5 INCHES OF RAIN OVER THE BASIN
THROUGH TOMORROW MORNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-110407-
/O.NEW.KLSX.FL.W.0153.110611T1545Z-110614T2100Z/
/EWNM7.1.ER.110611T1545Z.110612T1200Z.110613T2100Z.NO/
1107 PM CDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH FABIUS RIVER NEAR EWING
* FROM SATURDAY MORNING TO TUESDAY AFTERNOON.
* AT 10:30 PM THURSDAY THE STAGE WAS 4.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 13.8 FEET BY SUNDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.

$$

MOC111-110406-
/O.NEW.KLSX.FL.W.0154.110612T1030Z-110614T2254Z/
/EWMM7.1.ER.110612T1030Z.110613T1200Z.110613T2254Z.NO/
1107 PM CDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MIDDLE FABIUS RIVER NEAR EWING
* FROM LATE SATURDAY NIGHT TO TUESDAY AFTERNOON.
* AT 10:30 PM THURSDAY THE STAGE WAS 4.1 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 13.4 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY MONDAY AFTERNOON.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/10  06/11  06/12  06/13  06/14

NORTH FABIUS RIVER
  EWING           11.0    4.38       9.5   13.8   12.3    9.2    7.4

MIDDLE FABIUS RIVER
  EWING           12.0    4.08       7.7   12.1   13.4    9.5    6.6
1 follow-up statement
787 
WGUS83 KLSX 101513
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 AM CDT FRI JUN 10 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY


.THIS WILL BE THE LAST FLOOD STATEMENT ISSUED REGARDING THIS EVENT 
AFFECTING THE NORTH AND MIDDLE FABIUS RIVERS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-101543-
/O.CAN.KLSX.FL.W.0153.000000T0000Z-110614T2100Z/
/EWNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1013 AM CDT FRI JUN 10 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH FABIUS RIVER NEAR EWING.
* AT  9:30 AM FRIDAY THE STAGE WAS 5.1 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 9.3 FEET 
  SATURDAY EARLY AFTERNOON.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.

$$

MOC111-101543-
/O.CAN.KLSX.FL.W.0154.000000T0000Z-110614T2254Z/
/EWMM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1013 AM CDT FRI JUN 10 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MIDDLE FABIUS RIVER NEAR EWING.
* AT  9:30 AM FRIDAY THE STAGE WAS 6.4 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 9.6 FEET 
  SATURDAY EARLY AFTERNOON.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/11  06/12  06/13  06/14  06/15

NORTH FABIUS RIVER
  EWING           11.0    5.08       9.2    8.7    6.7    5.7    5.3

MIDDLE FABIUS RIVER
  EWING           12.0    6.43       9.4    9.2    8.0    6.0    4.5

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 9, 6:25 PM CDT, 4 hours 42 minutes earlier.

Area forecast discussion, Jun 9, 6:25 PM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
625 PM CDT THU JUN 9 2011

.DISCUSSION...
/237 PM CDT THU JUN 9 2011/

FCST FOCUS WILL REMAIN TSRA CHANCE THRU THE WEEKEND.

OUTFLOW FROM THIS MORNINGS CONVECTION SEEMS TO HAVE WASHED OUT
WITH LITTLE MORE THAN SOME CU TO DETERMINE THE LOCATION...EXCEPT
FOR THE WRN PORTIONS OF THE OF THE OUTFLOW WHERE SELY WINDS N OF
THE BOUNDARY ARE HELPING WITH LOW LEVEL CONVERGENCE. BELIEVE THIS
WILL BE THE FOCUS FOR SOME TSRA DEVELOPMENT THIS EVENING.

TSRA ACTIVITY SHUD LIFT NWD TONIGHT AS THE UPR LOW APPROACHES WITH
THE SFC CYCLONE DEEPENING AND WRMFNT LIFTING NWD AS WELL. WILL
KEEP BULK OF THE POPS ACROSS NRN PORTIONS OF THE CWA WITH SOME
CHANCES INTO CNTL MO.

THE SFC LOW CURRENTLY OVER S CNTL KS WILL MOVE NEWD WITH ADJACENT
CDFNT GRADUALLY MOVING SWD THRU THE CWA SOMETIME FRI. MDLS
INDICATE ANOTHER SFC LOW WILL MOVE ALONG THIS FNT ON
SAT...EVENTUALLY PUSHING THE FNT S OF THE CWA BY SAT EVENING. THIS
SHUD ALLOW FOR A COOLER WEEKEND AS THE SFC RIDGE SETTLES INTO THE
AREA.

A WRMFNT WILL QUICKLY LIFT NWD SAT NIGHT INTO SUN AS A S/W ROUNDS
THE TOP OF THE UPR RIDGE. THIS S/W SEEMS TO BE SOMEWHAT CONVECTIVE
INDUCED AND CONFIDENCE ON THIS FEATURE IS SOMEWHAT LOW BECAUSE OF
THAT. HOWEVER...WITH GOOD MDL CONSENSUS...IS DIFFICULT TO RULE
OUT.

FOR THE EXTD...MDLS CONTINUE TO BE IN GOOD AGREEMENT WITH
PLACEMENT OF LARGE SCALE FEATURES. AMOUNT OF TSRA DEVELOPMENT IS
DIFFERENT BETWEEN THE ECMWF AND GFS...WITH THE GEM HAVING VERY
LITTLE IN THE WAY OF TSRA WITH FNTS. TRIED TO TAKE A BLEND OF MDLS
FOR THE EXTD...WHICH MAKES IT DIFFICULT TO FIND A COMPLETELY DRY
PERIOD WITH THE NUMBERS OF SYSTEMS POTENTIALLY AFFECTING THE AREA.
THE BULK OF THE POPS ARE DUE TO DIFFERENCES IN TIMING OF SYSTEMS.

NEXT WEEKS SHUD START OFF RATHER COOL...BUT TEMPS SHUD QUICKLY
MODERATE. TRENDED TWD THE WARMER MOS AS ANY BREAKS IN CLOUDS SHUD
ALLOW TEMPS TO QUICKLY JUMP.

TILLY

&&

.AVIATION...
/625 PM CDT THU JUN 9 2011/

VFR CONDITIONS WILL PREVAIL AREAWIDE THRU MUCH OF THE VALID TAF
PERIOD. EFFECTIVE FRONT HAS SETUP ALONG THE OLD OUTFLOW BOUNDARY
OVER NRN MO AND CNTRL IL AND WILL BE THE PRIMARY FOCUS FOR NEW
TSRA DEVELOPMENT. THERE ARE OTHER ILL DEFINED OUTFLOW BOUNDARIES
OVER THE FA...BUT NOT EXPECTING THESE TO FIRE OFF STORMS WITH CU
FIELDS DISSIPATING. THEREFORE...WILL RESTRICT PCPN CHCS TO JUST
KUIN UNTIL MID FRIDAY AFTN...WHEN A MORE NE-SW ORIENTED CDFNT WILL
BEGIN ITS SLOW SWEEP THRU THE FA. TSRA SHOULD HOLD OFF ON GETTING
IN THE STL METRO AREA UNTIL FRIDAY EVENING...ALTHOUGH CANNOT FULLY
RULE OUT A RENEGADE CELL OR TWO THAT DEVELOPS OUT AHEAD OF THE
MAIN LINE. BUT FEEL PROB IS TOO LO TO INCLUDE IN TAF. SFC WNDS
THAT ARE EITHER LGT/VRBL OR MAINLY SOME SELY DIRECTION WILL BECOME
S...THEN SW AS FRONT PUSHES TO THE N OF THE AREA.

SPECIFICS FOR KSTL...VFR CONDITIONS WILL PREVAIL THRU THE VALID
TAF PERIOD. SFC WNDS ARE HARD TO GAGE THIS EVENING AS EFFECTIVE
FRONT APPROACHES FROM THE N...BUT WILL BE LIGHT EITHER WAY.
BELIEVE THIS BOUNDARY WILL STAY TO THE N OF THE AIRPORT BUT WILL
NEED TO MONITOR CLOSELY AS IT MAY SPARK SOME TSRA THIS EVENING IF
IT GETS TOO CLOSE. OTHERWISE...LOOK FOR DRY WX UNTIL FRIDAY
EVENING ALTHOUGH ISOLD TSRA MAY OCCUR FRIDAY AFTN WELL OUT AHEAD
OF MAIN CDFNT...BUT PROB TOO LO TO MENTION.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 9, 4:00 PM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT THU JUN 9 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-101200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
400 PM CDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT...GENERALLY
ACROSS PORTIONS OF CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS. SOME OF THE STORMS COULD BE SEVERE CAPABLE OF PRODUCING
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE AREA FOR
THURSDAY THROUGH MONDAY. SOME OF THESE STORMS COULD BE SEVERE
ON FRIDAY AND FRIDAY EVENING. LARGE HAIL AND DAMAGING WINDS ARE
THE PRIMARY SEVERE WEATHER THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS ARE
ASKED TO REPORT ANY OBSERVED SEVERE WEATHER.

TILLY

In the hours before

Local storm report, Jun 9, 7:01 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
701 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     TSTM WND DMG     3 N NEW LONDON          39.63N  91.40W
06/09/2011                   RALLS              MO   TRAINED SPOTTER

            UP TO 5 INCH LIMBS SNAPPED OFF TREES... UP TO 8 INCH
            DIAMETER PINE TREES SNAPPED OFF AT THE BASE... TREES
            DOWNED ON THE ROAD NEAR INTERSECTION OF HIGHWAYS 61 AND
            M

&&

TES
Local storm report, Jun 9, 7:19 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
719 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     4 NE SPAULDING          39.66N  91.47W
06/09/2011                   RALLS              MO   LAW ENFORCEMENT

            54000 BLOCK OF HIGHWAY M REPORTED NORTH SIDE OF A 200 X
            60 SHED HAS BEEN DAMAGED. APPROXIMATELY 30-40 FEET OF
            THE NORTH SIDE OF THE METAL STRUCTURE HAS BEEN TORN OFF.

&&

GOSSELIN
Local storm report, Jun 9, 8:13 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
813 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     3 E SPAULDING           39.62N  91.47W
06/09/2011                   RALLS              MO   LAW ENFORCEMENT

            54000 BLOCK OF HIGHWAY M REPORTED NORTH SIDE OF A 200 X
            60 SHED HAS BEEN DAMAGED. APPROXIMATELY 30-40 FEET OF
            THE NORTH SIDE OF THE METAL STRUCTURE HAS BEEN TORN OFF.

&&

CORRECTED LOCATION

GOSSELIN
Local storm report, Jun 9, 10:13 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     HAIL             1 S KNOX CITY           40.13N  92.01W
06/09/2011  E0.75 INCH       KNOX               MO   PUBLIC

&&

TES
Local storm report, Jun 9, 10:15 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             1 S KNOX CITY           40.13N  92.01W
06/09/2011  E0.75 INCH       KNOX               MO   PUBLIC

&&

CORRECTED EVENT TIME

TES
Special weather statement, Jun 9, 10:56 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1056 PM CDT THU JUN 9 2011

MOZ018-019-100445-
KNOX MO-LEWIS MO-
1056 PM CDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR LEWIS AND SOUTHEASTERN KNOX
COUNTIES UNTIL 1145 PM CDT...

AT 1053 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PLEVNA...OR 14 MILES SOUTHEAST OF EDINA...
MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KNOX CITY...
  STEFFENVILLE...
  LA BELLE...
  LEWISTOWN...
  EWING...
  MONTICELLO...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 9:55 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis50 min
Jun 9, 10:28 PM CDTFlash Flood WarningLSXKnox6 hr
Jun 9, 10:53 PM CDTFlash Flood WarningLSXLewis6 hr
Jun 9, 11:07 PM CDTRiver Flood WarningLSXLewis11 hr
Jun 9, 11:16 PM CDTSevere Thunderstorm WarningLSXKnox, Shelby44 min
Jun 10, 11:38 AM CDTRiver Flood WarningLSXLewis13 days
Jun 10, 11:38 AM CDTRiver Flood WarningLSXMarion14 days
Jun 10, 11:38 AM CDTRiver Flood WarningLSXRalls14 days
Jun 10, 3:49 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery, Osage41 min
Jun 10, 4:38 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery52 min
Jun 10, 4:40 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway50 min
Jun 10, 4:42 PM CDTSevere Thunderstorm WarningLSXGasconade, Montgomery, Warren48 min
Jun 10, 4:48 PM CDTSevere Thunderstorm WarningLSXKnox27 min
Jun 10, 5:02 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade28 min
Jun 10, 5:06 PM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery, Pike, Ralls39 min
Jun 10, 5:29 PM CDTSevere Thunderstorm WarningLSXFranklin, Montgomery, Warren31 min
Jun 10, 5:36 PM CDTSevere Thunderstorm WarningLSXLewis39 min
Jun 10, 5:42 PM CDTSevere Thunderstorm WarningLSXAudrain, Pike48 min
Jun 10, 5:46 PM CDTSevere Thunderstorm WarningLSXFranklin, Warren44 min
Jun 10, 5:49 PM CDTTornado WarningLSXLewis41 min
Jun 10, 6:53 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe52 min

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.